# SDR BAQA200700012

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- Aircraft time: 1,318 hours, 4,740 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 130100
- Part serial: 2262
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 156 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PRIME PUMP CIRCUIT BREAKER POPS.  REMOVED AND REPLACED NR 1 ENGINE PRIME PUMP.  SYSTEM OPERATIONAL CHECKS GOOD.
